NJ Art Teacher ODs on Fentanyl in His Class

1
97

A 57-year-old New Jersey art teacher OD’d in his classroom at 9 am. Fortunately for him, an officer arrived with Narcan and recognized the signs of a drug overdose. Teachers should be spot-screened for drugs but unions won’t allow it. Children are too important to be subjected to drug addicts. Fentanyl is dangerous; you can breathe it in if near someone who took it.

The teacher now faces felony charges filed on January 5th. It took NJ over a month to charge him.

The Westfield Police Department said it happened at Roosevelt Intermediate School in NJ.

Frank Thompson was found unconscious and unresponsive on the floor of his second-floor classroom just after 9 a.m. on Nov. 29, 2022.

A school nurse was actively treating him in front of students when the police arrived.

In a note to parents, the school district said the classroom was sealed off and then sanitized.

Classes were temporarily moved to an alternate location, and a former teacher returned to maintain the continuity of instruction.


PowerInbox
0 0 votes
Article Rating
Subscribe
Notify of
guest
1 Comment
Newest
Oldest Most Voted
Inline Feedbacks
View all comments